# SDR ASOA201100016

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 20,300 hours, 13,991 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Bonding Jumper
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREEMANT AFTER TAKEOFF.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  R & R NLG BONDING JUMPER IAW AMM 32-21-01.
